# SDR UALA2009060101568

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,618 hours, 10,792 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81122
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IDG DRIVE LIGHT ILLUMINATED, FLIGHT DIVERTED.  FOUND IDG LOW OIL, CHECKED FILTER CLEAN, DELTA P OK.  REPLACED LEFT IDG, LEAK & OPS CHECKS OKAY.
